Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Lung cancer, spreading to liver, kidneys. Taking chemotherapy. Will medical marijuana help?

Hello. My gran has lung cancer (it s incurable so all they can do is treat. Can t have anymore radiotherapso it s back to chemo ) and the cancer has spread to her liver. She s in increasing pain but some of her meds are bad for her troubled kidneys. I was wondering if using marijunuana brownies as pain management would have adverse effects on her liver cancer , lungs or kidneys.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
It wont hae effect on these organs but it will have effect on her brain and mind. This is not advisable painkiller tool and there are some other more official oainkiller which can help in such cases. SO just consult your doctor about pain managment and dont use any unproved substances.
Wish you good health. Regards
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor